# SDR AALA201701179016

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 5,851 hours, 2,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DUE TO CHRONIC NATURE, R2 DOOR ASSIST BOTTLE LOW. MAINTENANCE FOUND PRESSURE FILLING VALVE LEAKING. REPLACED VALVE PER MM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
